# SDR DALA2024081308098

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N312DN
- Make and model: Airbus A321-213
- Aircraft serial: 7364
- Aircraft time: 21,393 hours, 10,181 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3012, DAMAGE FOUND ON UPPER SKIN OF RT ELEVATOR. CORRECTIVE ACTION: INSTALLED PERMANENT REPAIR PER A321 SRM 55-21-11-300-020. (LP 6199255)
